# SDR 7AHR2014020782474

- Difficulty date: February 7, 2014
- Submitted: February 7, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 741-751
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK, RBL 25 FROM BS 741-751.  REMOVED DAMAGED AREAS OF SEAT TRACK IAW SRM 53-10-5, FIG 8.  INSTALLED SECTION OF SEAT TRACK IAW SRM 51-30-2.
